# SDR C2XA02CL064

- Difficulty date: March 4, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- Engine: Allsn AE3007A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 9,488 hours, 6,830 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CLE FLIGHT 3303 THE CREW REPORTED ON APPROACH THE NR 2 ENGINE WOULD NOT RESPOND TO THRUST LEVER INPUT.  AFTER ADVANCING LEVER RAPIDLY THE ITT SPIKED TO APPROX 800 DEGREES.  THE CAPTAIN SHUT DOWN THE NR 2 ENGINE AS A PRECAUTION.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND HIGH PRESSURE TURBINE BLADE DAMAGE TO 3 BLADES.  THE DAMAGE WAS OUT OF LIMITS.  THE ENGINE WAS REPLACED ALONG WITH THE TWO FADECS.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
